MathSciNet Relay Station
MathSciNet bibliographic data
MR505702 (58 #21732) 05B35
Matthews, Laurence R. Bicircular matroids. Quart. J. Math. Oxford Ser. (2) 28 (1977), no. 110, 213–227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement